... when ever I take medications. This includes antihistamines and prednisone. I have been to a few doctors and they look at me like I am crazy. I am really worried. Have any of you had an issue like this??
Since you don't say where the rash appears, that would help to know. Some people get hives and such due to stress. If you are taking prednisone and the like you and your body are under stress. Add a young child... Well, you know that part.
My suggestion is that you see a dermatologist just in case you have a contact allergy coinciding with meds. Or you have a food allergy. Both of those drugs are to reduce inflammation. Antihistamines are used to treat hives. So get in to see the Dermotologist when this is flaring up. Ok?
If this happens to be only on the face there are a number of diseases that cause rashes and hives there. These diseases need to be treated and can be serious indicators of other things.
Keep searching with the docs who are specialists. They are best equipped to solve mystery symptoms. Sounds like something is going on. Hope you get your answers soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2014 • 2 answers
Posted 20 Jun 2015 • 1 answer
Posted 23 Nov 2016 • 0 answers
Posted 20 Aug 2017 • 1 answer
Has any one gotten a rash or hives? Everytime I up the dose they pop up and itch to no end. 3 weeks?
Posted 9 May 2018 • 0 answers